# SDR DALA2022122808443

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 69,579 hours, 22,743 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  REMOVED DEBRIS. DOOR ARMS/DISARMS NORMAL.
